# SDR SWIA200819596

- Difficulty date: May 3, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 25,439 hours, 37,078 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5717 - FIRST OFFICERS DV WINDOW IS CRACKED.  REPLACED COPILOT'S WINDOW IAW MM 56-11-01.
